MathSciNet Relay Station
MathSciNet bibliographic data
MR1880915 (2003a:47097) 47D07 (31C25 60J35)
Gong, Fu-Zhou; Wang, Feng-Yu Functional inequalities for uniformly integrable semigroups and application to essential spectrums. Forum Math. 14 (2002), no. 2, 293–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement